Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rash on scrotum, spreading, saggy skin, itching, not sexually active, used ointments, no relief. Scabies?

I developed this sudden rash on my scrotum 5 days back. It has got red papules, tiny lil ones. Initially it was only on one side but now it has spread to involve the other side too. The scrotal folds have become prominent and the skin has become saggy.It is intensely itchy and any handling of the skin increases the itch. I am not sexually active and am 24 years old. I tried a bit of betnovate GM but it didnt improve so I m applying itch guard now. But I am worried it might be scabies . Can scabies occur only on the scrotum? I mean I dont know anyone who s got it and nobody in my family has it. I have just used itch guard twice so should I try it for a few days? Or should i try permethrin? (I am a medical student)
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
Hi, you seem to be having nodular scabies and the persistent itching has led to prominence of your scrotal skin folds. Take tab ivermectin 12 mg stat and apply 5% permethrin all over the body below neck overnight. Take bath next day and get your used clothes washed properly. Both the medicines have to be taken just once. From next day onwards start applying a mild steroid cream over scrotal area twice in a day atleast for 5 to 7 days. Stop applying itchguard or betnovate cream. Scabies can involve scrotum and other body areas too and it can occur even if no one in your family is having it. Take care
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor